Anxiety · delusions · Emotionally unstable personality disorder · Emotions · hallucinations · Health · healthy · Medication · Mental health · Over weight · Overweight · psychiatrist · Schizophrenia · Voices

Quetiapine 

I’m on quetiapine at the moment I’m on 800mg xr, which is a high dosage and it’s the slow release one. The normal quetiapine and other antipsychotic medication makes my prolactin go up too much. 

This is one of the best antipsychotic medications I’ve been on personally. It has the least side effects and helps with the voices, visions and the racing thoughts. 

When I first stated on it I was on 300mg which was about a year ago, but but I quickly built up tollarance. Which meant it keeps having to be upped. My psychiatrist has offered to put it up to 1000mg which is the very limit. But what he didn’t know at the time the medication wasn’t working, because I wasn’t taking it. So I said no. There was no point upping it if I wasn’t going to take it. 

But right now I’m taking it correctly, which is 400mg morning and night. It makes such a difference I’ve been taking it correctly for just about a week and I can see and feel the difference. 

When I mess around with it it messes around with my weight, I’ve come to learn if I just stay on it and not mess around my weight stabilises. 
This medication gives me so much Stability, with out it I’m all over the place, I can’t keep up with me and neither can anyone else. 

Wanting to be off medication long term. That’s the goal. I hate having to remember to take it and the thought of the medication containing chemicals which makes my brain work correctly/differently. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s